Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Takao Fujita
Title: Classification theories of polarized varieties
Additional book information: Cambridge University Press, 1990, 205 pp., US$64.50. ISBN 0-521-39202-0.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Andrew J. Sommese
Journal: Bull. Amer. Math. Soc. 26 (1992), 179-182
DOI: https://doi.org/10.1090/S0273-0979-1992-00250-1